Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 72, NWS Phoenix, AZ

August 23, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 23, 2018, 6:01 PM MST for Maricopa County, Arizona. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2018, 6:01 PM MST (01:01 UTC)
Expired
Aug 23, 2018, 8:40 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 6:25 PM MSTFLASH FLOOD5 Nw Paradise Valley, AZFLASH FLOODING THROUGH NEIGHBORHOOD NEAR SHEA BLVD. AND SR-51 RELAYED BY AZ CENTRAL VIA TWITTER.
Aug 23, 6:35 PM MSTFLASH FLOOD7 Wnw Paradise Valley, AZFLOODED STREETS AND WASHES RUNNING NEAR 12TH ST. AND NORTHERN AVE.
Aug 23, 6:36 PM MSTFLASH FLOOD5 Ese Deer Valley, AZSIGNIFICANT NEIGHBORHOOD FLOODING. REPORT RELAYED VIA TWITTER.
Aug 23, 6:44 PM MSTFLASH FLOOD2 Ene Phoenix, AZSTREET FLOODING ONGOING ALONG 16TH ST.
Aug 23, 7:05 PM MSTFLASH FLOOD6 Ene Glendale, AZWATER RESCUE AT 13TH AVE AND HATCHER IN FLOODED ROADWAY. REPORT RELAYED BY FOX 10.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2018-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2018-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WGUS55 KPSR 240101
FFWPSR
AZC013-240400-
/O.NEW.KPSR.FF.W.0072.180824T0101Z-180824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
601 PM MST THU AUG 23 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 900 PM MST.

* At 601 PM MST, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  one inch of rain has already fallen. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Phoenix, Glendale, Scottsdale, Paradise Valley, Tolleson, Laveen,
  Piestewa Peak Park, Deer Valley Airport, North Mountain Park,
  Arizona State Fairgrounds, Downtown Phoenix, Downtown Scottsdale,
  Metro Center, Scottsdale Airport and Camelback Mountain.

* This includes the following highways...
  AZ Interstate 10 between mile markers 136 and 149.
  AZ Interstate 17 between mile markers 196 and 213.
  AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3346 11195 3342 11208 3338 11217 3340 11222
      3345 11224 3366 11211 3374 11206 3370 11182
      3355 11181

$$

JS
3 follow-up statements
435 
WGUS75 KPSR 240132
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
632 PM MST THU AUG 23 2018

AZC013-240400-
/O.CON.KPSR.FF.W.0072.000000T0000Z-180824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
632 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MST FOR
MARICOPA COUNTY...

At 632 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Up to one
inch of rain has already fallen. Flash flooding is expected to begin
shortly.

Some locations that will experience flooding include...
Phoenix, Glendale, Scottsdale, Paradise Valley, Tolleson, Laveen,
Piestewa Peak Park, Deer Valley Airport, North Mountain Park, Arizona
State Fairgrounds, Downtown Phoenix, Downtown Scottsdale, Metro
Center, Scottsdale Airport and Camelback Mountain.

This includes the following highways...
AZ Interstate 10 between mile markers 136 and 149.
AZ Interstate 17 between mile markers 196 and 213.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3346 11195 3342 11208 3338 11217 3340 11222
      3345 11224 3366 11211 3374 11206 3370 11182
      3355 11181

$$

JS
536 
WGUS75 KPSR 240225
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
725 PM MST THU AUG 23 2018

AZC013-240400-
/O.CON.KPSR.FF.W.0072.000000T0000Z-180824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
725 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MST FOR
MARICOPA COUNTY...

At 724 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Up to one
inch of rain has already fallen. Flash flooding is expected to begin
shortly.

Some locations that will experience flooding include...
Phoenix, Scottsdale, Paradise Valley, Laveen, Piestewa Peak Park,
Downtown Phoenix, Downtown Scottsdale, Scottsdale Airport, Camelback
Mountain, North Mountain Park, Desert Ridge Marketplace and Arizona
State Fairgrounds.

This includes the following highways...
AZ Interstate 10 between mile markers 142 and 149.
AZ Interstate 17 between mile markers 196 and 206.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3346 11195 3342 11208 3341 11213 3347 11213
      3353 11212 3359 11208 3364 11202 3373 11198
      3370 11182 3356 11183

$$

JS
519 
WGUS75 KPSR 240340
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
840 PM MST THU AUG 23 2018

AZC013-240350-
/O.CAN.KPSR.FF.W.0072.000000T0000Z-180824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
840 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3346 11195 3342 11208 3341 11213 3347 11213
      3353 11212 3359 11208 3364 11202 3373 11198
      3370 11182 3356 11183

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:04 PM MST, 4 hours 57 minutes earlier.

Area forecast discussion, Aug 23, 1:04 PM MST, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
104 PM MST Thu Aug 23 2018

.SYNOPSIS...
Progressively drier air will slowly overspread the region the
rest of this week and weekend decreasing storm chances each day.
By Sunday, most if not all lower elevations will be dry. Even
drier air is forecast to move in next week which will continue to
decrease thunderstorm chances over the higher terrain.
Temperatures will gradually warm as we dry out with mid-100s
expected across the lower deserts next week.

&&

.DISCUSSION...
Our region continues to be under a more non-favorable
southwesterly wind regime between the 500 mb ridge over east-
central Texas and the weak trough centered over western Montana.
An area of upper-level diffluence currently exists in northern
Mexico/southern Arizona and this is where the area of focus has
been for thunderstorm development so far today. Moisture values
continue to be impressive across the southern half of the state
where current SPC mesoanalysis shows PWs between 1.5 and 1.8
inches. The combination of sufficient moisture, daytime heating,
and divergence aloft will create elevated rain and storm chances
this afternoon and evening, but primarily across southeastern
Arizona. With a very weak steering flow in place again, the Flash
Flooding potential will also be a big concern down there and NWS
Tucson has a Flash Flood Watch in effect until 8 PM MST tonight.

For our CWA, dry air continues to filter into the western
portions, so southeast California and western Arizona will remain
fairly quiet today which just a few clouds passing overhead. For
the eastern part of the CWA, enough moisture and instability
(MLCAPE values between 1000 J/kg to 2000 J/kg) will result in
another round of scattered showers and thunderstorms this
afternoon and early evening. With a more tropical environment in
place don't expect winds to be severe, but a few gusts around 40
to 50 mph could be possible with stronger storms and this could
cause some localized areas of blowing dust. Due to the weak
steering flow and plenty of moisture, the main concern with any of
the stronger storms that develop will be localized flooding.
Activity should start to dwindle away after sunset due to the loss
of daytime heating.

Low grade monsoon conditions are forecast to continue Friday and
Saturday as the steering flow remains light out of the west and/or
south. During this period, the bulk of the activity will be
confined to the higher terrain but it is not out of the question
for lower elevations of south-central AZ to see some evening
activity. For now, have continued with 10% PoPs for Maricopa
County Friday and Saturday with dry conditions to the west.

A resurgence in the upper level westerlies is expected on Sunday,
aided by a tough of low pressure moving from the Pacific Northwest
and into the Great Basin. All models show PWs dropping between 1.0
to 1.25 inches during this period effectively shutting off
afternoon convection for the lower elevations starting Sunday.
Although, we still expect storms to develop over the higher
terrain were orographic lift should be enough to trigger at least
isolated activity.

The dry westerly flow continues into the middle of next week
bringing progressively drier air each day. By Tuesday or Wednesday,
it is certainly possible for all of Arizona to be completely dry.
Thanks to the trough moving to our north, temperatures are not
expected to warm dramatically as we dry out. However, temperatures
in the mid-100s look likely while afternoon dew points will be
quite comfortable, around 40 F.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:
Southeast flow below 10 knots is generally expected through
tomorrow morning, with very isolated showers and thunderstorms
possible this afternoon and early evening. Midlevel stability
between 18-22 kft with continued drying within and just above that
layer should prevent cells from producing more than a few
lightning strikes. Although the steering flow is weak and the
environment generally does not support strong organized outflows,
weak outflows and blowing dust will be possible this afternoon
with any cells that approach the terminals. For now, we have just
retained VCSH for the 23-02Z period and left outflows and dust out
of the TAF given their decreasing chances and model disagreement
on whether the weak outflows will be from the S-SE or N-NW.

Southeast California/Southwest Arizona including KIPL and KBLH:
No aviation weather concerns across southeastern California are
expected through the TAF period. Winds will generally remain out
of the south around 10 knots at KBLH and the southeast at KIPL
below 10 knots through Friday morning.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Sunday through Thursday:
Day by day, drier air will spread into the region causing a
downward trend in humidity and any chances for rain. On Sunday,
thunderstorms will be confined to the higher elevations with all
districts dry by Tuesday and these conditions lasting into
Thursday. Likewise, temperatures will slowly creep up with near
normal readings by Monday. By the end of next week, afternoon
humidity values will drop into the single digits/teens for most
areas. A trough passing to our north could bring breezy winds to
SE California Sunday and Monday but outside of this, winds should
be rather typical for August.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hernandez/Wilson
AVIATION...Hirsch
FIRE WEATHER...Hernandez

In the hours before

Special weather statement, Aug 23, 5:12 PM MST, 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
512 PM MST THU AUG 23 2018

AZZ540-543-544-550-553-559-240045-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Buckeye/Avondale AZ-Northwest Pinal County AZ-Central Phoenix AZ-
North Phoenix/Glendale AZ-
512 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
545 PM MST...

At 511 PM MST, Doppler radar was tracking a strong thunderstorm near
Phoenix International Raceway, or 8 miles southeast of Avondale. This
storm was nearly stationary.

Winds in excess of 40 mph along with blowing dust and reduced
visibilities down to 2 miles will be possible with this storm.

Locations impacted include...
Avondale, Goodyear, Tolleson, Cashion, South Mountain Park, Phoenix
International Raceway, Estrella Mountamoved out of the warned area.
**!in Park and Komatke.

This includes the following highways...
AZ Interstate 10 between mile markers 130 and 135.
AZ Route 101 near mile marker 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3315 11224 3329 11242 3350 11232 3345 11221
      3332 11203
TIME...MOT...LOC 0011Z 211DEG 3KT 3332 11226

JS
Special weather statement, Aug 23, 5:24 PM MST, 37 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
524 PM MST THU AUG 23 2018

AZZ547>549-555-558-240115-
Fountain Hills/East Mesa AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
524 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
615 PM MST...

At 523 PM MST, Doppler radar was tracking a strong thunderstorm over
Salt River Tubing Recreation Area, or 9 miles north of Apache
Junction. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mesa, Apache Junction, Saguaro Lake, Granite Reef Dam, Canyon Lake,
Superstition Mountains, Goldfield Ranch, Lost Dutchman State Park,
Usery Mountain Park, Salt River Tubing Recreation Area and Tortilla
Flat.

This includes the following highways...
US Highway 60 between mile markers 195 and 198.
AZ Route 87 near mile marker 186, and between mile markers 192 and
204.
AZ Route 202 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3351 11128 3337 11154 3342 11168 3353 11174
      3371 11146
TIME...MOT...LOC 0023Z 315DEG 4KT 3354 11156

JS
Special weather statement, Aug 23, 5:30 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
530 PM MST THU AUG 23 2018

AZZ543-544-546-240115-
Scottsdale/Paradise Valley AZ-Central Phoenix AZ-
North Phoenix/Glendale AZ-
530 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 615 PM
MST...

At 530 PM MST, Doppler radar was tracking a strong thunderstorm over
North Mountain Park, or over Phoenix, moving east at 5 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Phoenix, Paradise Valley, Piestewa Peak Park, Camelback Mountain and
North Mountain Park.

This includes the following highways...
AZ Interstate 17 between mile markers 203 and 208.
AZ Route 51 between mile markers 2 and 13.
US Highway 60 near mile marker 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3349 11214 3366 11209 3361 11193 3348 11195
TIME...MOT...LOC 0030Z 263DEG 5KT 3356 11208

Rogers
Special weather statement, Aug 23, 5:37 PM MST, 24 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
537 PM MST THU AUG 23 2018

AZZ556-558-562-563-240115-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
537 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA COUNTY UNTIL 615 PM MST...

At 537 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Claypool, or 13 miles northwest of Globe. This
storm was nearly stationary.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of Gila County.
This includes AZ Route 188 between mile markers 220 and 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3348 11099 3361 11103 3365 11082 3347 11079
TIME...MOT...LOC 0037Z 263DEG 4KT 3355 11094

Rogers
Local storm report, Aug 23, 5:45 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST THU AUG 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     5 NW NORTH SCOTTSDALE   33.67N 111.96W
08/23/2018                   MARICOPA           AZ   DEPT OF HIGHWAYS

            LARGE HIGHWAY SIGN BLOWN ONTO LOOP 101 NEAR
            56TH STREET AND BLOCKING LANE.

&&

JR
Local storm report, Aug 23, 5:58 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
558 PM MST THU AUG 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      1 SE CAVE CREEK         33.81N 111.95W
08/23/2018                   MARICOPA           AZ   BROADCAST MEDIA

            AREA WASHES ARE RUNNING WITH WATER WITH
            SIGNIFICANT WATER FLOWING ACROSS ROADWAY
            NEAR CAREFREE HWY AND CAVE CREEK RD.

&&

JR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 5:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Aug 23, 5:12 PM MSTSpecial Weather StatementPSRMaricopa33 min
Aug 23, 5:24 PM MSTSpecial Weather StatementPSR51 min
Aug 23, 5:30 PM MSTSpecial Weather StatementPSRMaricopa45 min
Aug 23, 5:30 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal45 min
Aug 23, 5:37 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal38 min
Aug 23, 5:37 PM MSTSpecial Weather StatementPSRGila38 min
Aug 23, 5:43 PM MSTSevere Thunderstorm WarningPSRMaricopa62 min
Aug 23, 5:49 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 23, 5:49 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa41 min
Aug 23, 6:13 PM MSTSpecial Weather StatementPSR47 min
Aug 23, 6:29 PM MSTFlash Flood WarningPSRGila, Maricopa, Pinal2 hr
Aug 23, 6:49 PM MSTAreal Flood AdvisoryPSRMaricopa116 min
Aug 23, 6:54 PM MSTSpecial Weather StatementPSR51 min
Aug 23, 7:04 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 23, 7:04 PM MSTSpecial Weather StatementPSRGila41 min
Aug 23, 7:12 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal48 min
Aug 23, 7:42 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Aug 23, 7:57 PM MSTFlash Flood WarningPSRMaricopa84 min
Aug 23, 8:06 PM MSTSpecial Weather StatementPSRPinal54 min
Aug 23, 8:12 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal48 min
Aug 23, 8:28 PM MSTFlash Flood WarningPSRGila, Maricopa, Pinal3 hr
Aug 23, 9:35 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 23, 9:50 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal40 min
Aug 24, 5:45 AM MSTFlash Flood WatchPSRGila, Maricopa, Pinal18 hr

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.